# SDR 2000ZZZX396

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213LS
- Make and model: Amd FALCON
- Aircraft serial: 107
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 11346AA
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

OIL PRESSURE INDICATOR IN RIGHT ENGINE FLUCTUATED THEN INDICATED ZERO.  SECURED ENGINE FOR PRECAUTION.  DECLARED PRECAUTIONARY EMERGENCY WITH ATC AND RETURNED TO HOME BASE (SBN).  TRANSMITTER REPLACED WITH OVERHAULED UNIT.  OPS/MAINT CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.
